# SDR REXA2013100902017

- Difficulty date: October 9, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 RADIO ALT RECEIVE ANTENNA SPACER, CORROSION FOUND ON FUSELAGE SKIN.  REMOVED CORROSION ON SKIN AND IS IN LIMITS IAW SRM 53-61-01.
